CureZone   Log On   Join
Re: Iodoral makes my thyroid ache
 
just thinking Views: 4,956
Published: 8 years ago
 
This is a reply to # 1,716,717

Re: Iodoral makes my thyroid ache


If your doctor wants to remove your thyroid, I don't know how you could make things worse, except maybe to feel worse. I appreciate that you replied, "Toxic Multinodular Goiter." That helps define what you're dealing with. To further clarify, when you say your thyroid tests are "intermittently bad," what does that mean? You need to be specific, because there are so many ways that people try to help themselves. Which iodine are you taking and how much? Which medicine did your doctor give you that made you ill? Are you taking selenium or supplementing in any other way?

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.156 sec, (1)